knolopin and paxil for anxiety?
IA couple months ago i started showing signs of anxiety.. it literally came out of no where. I over think things to the point i obsess over it also. Not to mention i have bad breathing problems constant shortness of breath! A couple weeks ago i went to the doctor, and they gave me an inhaler "just in case" but it honestly didnt help me at all. And i HATE hospitals...but tonight i had a bad anxiety attack, it just came out of no where and i could barely breathe so i went to the hospital. The doctor said that right off the bat it looked like i have anxiety.. we talked a bit and they did a EKG just in case to make sure my heart was alright (cause of my breathin problems) and it turned out alright. So he prescribed me 0.5 mg knolopin and palix (i cant remember what mg) but is this a good start...? All i know is i want to be able to breathe normaly again and stop worrying about everything so much and stop obsessing over my thoughts. Anybody took these, did they work? How long to kick in?
- 6 years agoFavorite Answer
~Remember..everyone is unique for what medications work for them~
Klonopin and paxil worked for me...I noticed the difference within 2 days..no more
panic attacks (which it sounds like you are having). Give it up to 7-14 days,, but if you start feeling
really depressed, or suicidal..call the doctor immediately and tell them.
They can switch the meds around..say..klonopin and zoloft. It's up to them. I swear they will go away,
it's just finding the right meds at first.
When your anxiety and/ or panic attacks stop..please look into other ways of "stopping" them by using techniques such as meditation, qi gong, tai chi, yoga and breathing exercises.
Also, ask your doctor about talking to a therapist that can help you overcome anxiety (works sometimes!)
Klonopin can make you really sleepy...be ready for that.
So..yes! It's a good start...especially when your having anxiety/panic to the point that you
are "convinced you are going to die"..and actually go to the ER or doctor for it.
I've been in your situation and thought nothing was going to help...but the meds you described..
took it away 98%.
Really keep in touch with your doctor , I can't say that enough..especially so they can adjust your meds if they have to.
Mine came out of nowhere too.
ps..do an internet search for symptoms of anxiety or panic attacks. Might help you realize you're
not in the danger you may think you are.Source(s): The life of me
- AmyLv 44 years ago
I have a close friend that took paxil for seven months. It did improve her social anxiety at the time but when she felt well enough to quit taking it she had horrible withdrawl symptoms. She couldn't sleep, she had the shakes to the point it was apparent and the thought of being dependant on a drug created even more anxiety. Just remember that the medication is just treating the symptoms not the problem.